# SDR CA131101009

- Difficulty date: October 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Panel
- Condition: Detached
- Location: Exhaust Nozzle
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND MISSING ACCESS PANEL OF THE EXHAUST NOZZLE, PN 228 & 8722, 50181 & 8722, 911 ACCESS PANEL FOUND IN ANOTHER TOWN ON THE RUNWAY.
